4Wheel Parts Glen Helen Grand Prix Schedule of Events

Thursday, October 20th
9AM – 10PM
Gates open for pits/trailers to arrive 

Friday, October 21st
9AM – 5PM  Tech Inspection

10AM – 5PM  Qualifying Rounds/Pre-Run – fastest lap during pre-run will be your starting position for the race on Saturday

11PM Gates close to camping/pit area. Gates re-open at 8AM

Saturday, October 22nd
8AM – 9:30AM Warm up runs

9AM  Gates open to the public

11AM – 1PM  First 2 hours Ultra4 Grand Prix racing

1PM – 2PM 1 hour break for repairs/lunch

2PM – 4PM Final 2 hours of Ultra4 Grand Prix racing!
Driver with the most laps after 4 hours of racing wins!

5PM - 6PM  Awards Ceremony
Awards to include:
1st, 2nd  and 3rd place at 4Wheel Parts Ultra4 Grand Prix
Ultra4 Series Champion
Ultra4 Sportsman of the Year (to be determined by Ultra4 driver vote)

Ultra4 Volunteer of the Year
Ultra4 Partner of the Year
Ultra4 Rookie of the Year

6PM – ??? Ultra4 Year End Celebration! **Stay tuned for details regarding an on site BBQ!**

This entry was posted in Grand Prix, The Inside Line and tagged , , . Bookmark the permalink.

Comments are closed.